Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 44, NWS Milwaukee, WI

July 10, 2007Kenosha County, Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 10, 2007, 3:50 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2007, 3:50 PM CDT (20:50 UTC)
Expired
Jul 10, 2007, 4:45 PM CDT
In force
55 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Kenosha County, WI, Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 52 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:13 PM CDTTSTM WND DMGBristol, WITREES BLOWN DOWN AT THE 8300 BLOCK OF HIGHWAY 45 NEAR BRISTOL GRADE SCHOOL.
Jul 10, 4:25 PM CDTTSTM WND DMG4 Sw Bristol, WITREES DOWN AT CORNER OF HIGHWAY 83 AND COUNTY HIGHWAY C.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:43 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 102050
SVRMKX
WIC059-101-127-102145-
/O.NEW.KMKX.SV.W.0044.070710T2050Z-070710T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN
  SOUTHERN RACINE COUNTY IN SOUTHEAST WISCONSIN
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 445 PM CDT

* AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR TWIN LAKES...AND MOVING
  NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SILVER LAKE AND CAMP LAKE BY 400 PM CDT...
  PADDOCK LAKE BY 405 PM CDT...
  9 MILES SOUTHEAST OF EAGLE LAKE BY 410 PM CDT...
  6 MILES SOUTHEAST OF UNION GROVE BY 415 PM CDT...
  STURTEVANT BY 425 PM CDT...
  RACINE BY 435 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4250 8845 4250 8804 4273 8778 4276 8813

$$

GEHRING
5 follow-up statements
000 
WWUS53 KMKX 102104
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT TUE JUL 10 2007

WIC127-102113-
/O.CAN.KMKX.SV.W.0044.000000T0000Z-070710T2145Z/
WALWORTH-
403 PM CDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH COUNTY IS
CANCELLED...

THE SEVERE STORM HASS MOVED ENTIRELY INTO WESTERN KENOSHA COUNTY. 
THERE IS ONLY A CHANCE OF THUNDERSTORMS FOR THE REMAINDER OF THE 
AFTERNOON HOURS.

LAT...LON 4250 8829 4250 8804 4273 8778 4276 8813
      4263 8829

$$

WIC059-101-102145-
/O.CON.KMKX.SV.W.0044.000000T0000Z-070710T2145Z/
RACINE-KENOSHA-
403 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR KENOSHA AND SOUTHERN RACINE COUNTIES...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PADDOCK LAKE...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STURTEVANT BY 415 PM CDT...
  ELMWOOD PARK BY 420 PM CDT...
  RACINE BY 425 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4250 8829 4250 8804 4273 8778 4276 8813
      4263 8829

$$

KAPELA
000 
WWUS53 KMKX 102111
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT TUE JUL 10 2007

WIC059-101-102145-
/O.CON.KMKX.SV.W.0044.000000T0000Z-070710T2145Z/
RACINE-KENOSHA-
410 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR KENOSHA AND SOUTHERN RACINE COUNTIES...

AT 405 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR BRISTOL...MOVING NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELMWOOD PARK BY 415 PM CDT...
  RACINE BY 420 PM CDT...

LAT...LON 4250 8829 4250 8804 4273 8778 4276 8813
      4263 8829

$$
000 
WWUS53 KMKX 102121
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
419 PM CDT TUE JUL 10 2007

WIC059-101-102145-
/O.CON.KMKX.SV.W.0044.000000T0000Z-070710T2145Z/
RACINE-KENOSHA-
419 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR KENOSHA AND SOUTHERN RACINE COUNTIES...

AT 419 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ELMWOOD PARK TO PLEASANT PRAIRIE...TO WINTHROP 
HARBOR...MOVING EAST AT 45 MPH.

THE LINE OF SEVERE STORMS WILL BE ENTIRELY OUT OVER LAKE MICHIGAN BY 
445 PM.

LAW ENFORCEMENT OFFICIALS NOTED THAT THERE WAS TREE DAMAGE NEAR 
BRISTOL AT 413 PM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4250 8829 4249 8781 4273 8778 4276 8813
      4263 8829

$$

KAPELA
000 
WWUS53 KMKX 102132
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
431 PM CDT TUE JUL 10 2007

WIC059-101-102145-
/O.CON.KMKX.SV.W.0044.000000T0000Z-070710T2145Z/
RACINE-KENOSHA-
431 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR KENOSHA AND SOUTHERN RACINE COUNTIES...

AT 431 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING 
WINDS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM RACINE TO PLEASANT PRAIRIE...MOVING NORTHEAST AT 35 MPH.

THIS LINE OF SEVERE STORMS WILL BE ENTIRELY OUT OVER LAKE MICHIGAN 
BY 445 PM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS.  
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS

LAT...LON 4250 8829 4249 8781 4273 8778 4276 8813
      4263 8829

$$

KAPELA
000 
WWUS53 KMKX 102138
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT TUE JUL 10 2007

WIC059-101-102146-
/O.EXP.KMKX.SV.W.0044.000000T0000Z-070710T2145Z/
RACINE-KENOSHA-
437 PM CDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA AND SOUTHERN RACINE
COUNTIES EXPIRES AT 445 PM CDT...

THE LINE OF SEVERE STORMS WAS ON THE LAKE MICHGAN COAST LINE OF 
KENOSHA COUNTY AS OF 437 PM. IT WAS LOSING ITS STRENGTH AND THE 
WARNING WILL BE ALLOWED TO EXPIRE AT 445 PM.

LAT...LON 4250 8829 4249 8781 4273 8778 4276 8813
      4263 8829

$$

KAPELA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:51 PM CDT, 59 minutes earlier.

Area forecast discussion, Jul 10, 2:51 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
251 PM CDT TUE JUL 10 2007

.DISCUSSION...FORECAST FOCUS ON SEVERE WEATHER EARLY THIS EVENING
AND EVOLUTION INTO COOL WEATHER PATTERN INTO WEEKEND.

.SHORT TERM...PRE-FRONTAL LINE OF THUNDERSTORMS FORMED AHEAD OF
CONVECTION ALONG STRONG COLD FRONT IN LINE WITH WRF PROG EXPECTED
TO EXIT CWA BY 02Z TONIGHT.

.LONG TERM...NAM/GFS/ECMWF PROGS THEN IN VERY CLOSE AGREEMENT WITH
EVOLUTION OF UPPER LOW JUST WEST OF JAMES BAY CANADA. WEATHER PATTERN
BECOMES STUCK INTO WEEKEND AS MIDDLE AND UPPER NORTHWEST FLOW WILL
PREVAIL OVER CWA. PROGS HAVING CONTINUED DIFFICULTY WITH STRENGTH
AND TIMING OF SHORT WAVES ONCE THIS NORTHWEST FLOW IS ESTABLISHED.
AS A RESULT HAVE GONE WITH SMALL CHANCES OF PRECIPITATION OVER CWA
WHEN IT APPEARS PROGS ARE CLOSEST IN ARRIVAL TIME. OVERALL THE
STRETCH OF WEATHER EXPECTED INTO EARLY NEXT WEEK FOR THE VAST
MAJORITY OF TIME WILL BE DRY WITH AT OR SLIGHTLY BELOW NORMAL
TEMPERATURES AND COMFORTABLE DEW POINTS.

&&

.AVIATION...STRONG SHORTWAVE MOVING ACROSS THE UPPER GREAT
LAKES WITH SEVERE THUNDERSTORMS OVER REGION THROUGH 02Z. WEST TO
SOUTHWEST SURFACE WINDS 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
AHEAD OF FRONT BECOMING NORTHWEST 10 TO 20 KNOTS AFTER FRONTAL
PASSAGE. CIGS 3-5 THOUSAND WITH LOCAL IFR CIGS AND VSBYS IN AND
NEAR THUNDERSTORMS UNTIL 02Z...THEN VFR CONDITIONS THROUGH 12Z
WEDNESDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ZAJDEL/03
Hazardous weather outlook, Jul 10, 4:37 AM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 AM CDT TUE JUL 10 2007

WIZ046-047-051-052-056>060-062>072-110945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
437 AM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND INTO THE EVENING
AHEAD OF AN ADVANCING COLD FRONT. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS...PRODUCING DAMAGING WINDS AND LARGE HAIL. AN
ISOLATED TORNADO IS ALSO POSSIBLE.

HEAT INDEX VALUES SHOULD RISE INTO THE MID 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
THURSDAY...SATURDAY...AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

LMZ643>646-665-110945-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
437 AM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING AS
SOUTH WINDS GUST TO 25 KNOTS THIS AFTERNOON...VEERING TO THE WEST
THIS EVENING.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO THE EVENING AHEAD OF
AN ADVANCING COLD FRONT. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS...PRODUCING DAMAGING WINDS AND LARGE HAIL. AN
ISOLATED WATERSPOUT IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
THURSDAY...SATURDAY...AND MONDAY.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 10, 2:12 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
212 PM CDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     SHEBOYGAN               43.75N 87.73W
07/10/2007  M42 MPH          SHEBOYGAN          WI   MESONET

            GUST TO 42 MPH AT NORTH HIGH SCHOOL.

&&

BB/AJL
Special weather statement, Jul 10, 2:36 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CDT TUE JUL 10 2007

WIZ046-047-051-052-056>060-062>072-102145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
236 PM CDT TUE JUL 10 2007

...SEVERE THUNDERSTORM WATCH 506 IN EFFECT UNTIL 9 PM CDT...

AT 235 PM DOPPLER RADAR SHOWED TWO LINES OF STORMS OVER SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.

ONE LINE OF STORMS EXTENDED FROM NEAR BELOIT TO WATERTOWN TO
DELAFIELD TO PORT WASHINGTON. THIS LINE OF STORMS WAS MOVING EAST
AT 20 MPH AND WILL EXTEND FROM DELAVAN TO EAST TROY TO WEST ALLIS
TO FOX POINT TO BAYSIDE BY 3 PM.

GUSTY WINDS TO AROUND 45 MPH...HAIL UP TO ONE- HALF INCH IN
DIAMETER...BRIEF HEAVY RAINS...AND DANGEROUS LIGHTNING ARE LIKELY
WITH ANY OF THESE STORMS. PONDING OF WATER ON SOME CITY STREETS IS
POSSIBLE.

ANOTHER LINE OF STORMS EXTENDED FROM NEAR MOUNT HOREB TO PORTAGE
TO BERLIN. THESE STORMS SHOULD REACH A MADISON TO COLUMBUS TO
RIPON LINE BY 3 PM.

ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL.

KAPELA
Special weather statement, Jul 10, 3:02 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT TUE JUL 10 2007

WIZ046-047-051-052-056>060-062>072-102215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
302 PM CDT TUE JUL 10 2007

...SEVERE THUNDERSTORM WATCH 506 IN EFFECT UNTIL 9 PM CDT...

AT 3 PM DOPPLER RADAR SHOWED TWO LINES OF STORMS OVER SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.

ONE NEARLY SOLID LINE OF STORMS EXTENDED FROM NEAR CLINTON TO
EAST TROY TO NEW BERLIN TO BAYSIDE. THIS LINE OF STORMS WAS MOVING
EAST AT 20 MPH AND WILL EXTEND FROM LAKE GENEVA TO BURLINGTON TO
MILWAUKEE BY 330 PM.

GUSTY WINDS TO AROUND 45 MPH...HAIL UP TO ONE-HALF INCH IN
DIAMETER...BRIEF HEAVY RAINS...AND DANGEROUS LIGHTNING ARE LIKELY
WITH ANY OF THESE STORMS. PONDING OF WATER ON SOME CITY STREETS IS
POSSIBLE.

ANOTHER LINE OF SCATTERED STORMS EXTENDED FROM NEAR DARLINGTON TO
DEFOREST TO RIPON. THESE STORMS SHOULD REACH A SOUTH WAYNE TO
MADISON TO BEAVER DAM TO FOND DU LAC LINE BY 330 PM.

ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL.

KAPELA
Special weather statement, Jul 10, 3:30 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT TUE JUL 10 2007

WIZ046-047-051-052-056>060-062>072-102230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
330 PM CDT TUE JUL 10 2007

...SEVERE THUNDERSTORM WATCH 506 REMAINS IN EFFECT UNTIL 9 PM CDT
FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

...SEVERE THUNDERSTORM WATCH CANCELLED FOR MARQUETTE...GREEN
LAKE...SAUK...IOWA...AND LAFAYETTE COUNTIES...

AT 330 PM DOPPLER RADAR SHOWED TWO BROKEN LINES OF STORMS OVER SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.

ONE LINE OF STORMS EXTENDED FROM NEAR MILWAUKEE...TO BOHNERS
LAKE...TO LAKE GENEVA. THIS LINE OF STORMS WAS MOVING EAST AT 40 MPH
AND WILL EXTEND FROM RACINE TO KENOSHA BY 400 PM.

ANOTHER LINE OF SCATTERED STORMS EXTENDED FROM NEAR FOND DU LAC...TO
BEAVER DAM...TO PINE BLUFF. THESE STORMS SHOULD REACH A DUNDEE...TO
WATERTOWN...TO LAKE RIPLEY LINE BY 400 PM.

GUSTY WINDS TO AROUND 45 MPH...HAIL UP TO ONE-HALF INCH IN
DIAMETER...BRIEF HEAVY RAINS...AND DANGEROUS LIGHTNING ARE LIKELY
WITH ANY OF THESE STORMS. PONDING OF WATER ON SOME CITY STREETS IS
POSSIBLE.

ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL.

BORGHOFF/LAMERS
Special weather statement, Jul 10, 3:30 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT TUE JUL 10 2007

WIZ046-047-051-052-056>060-062>072-102230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
330 PM CDT TUE JUL 10 2007

...SEVERE THUNDERSTORM WATCH 506 REMAINS IN EFFECT UNTIL 9 PM CDT
FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN...

...SEVERE THUNDERSTORM WATCH CANCELLED FOR MARQUETTE...GREEN
LAKE...SAUK...IOWA...DANE...LAFAYETTE...AND GREEN COUNTIES...

AT 330 PM DOPPLER RADAR SHOWED TWO BROKEN LINES OF STORMS OVER SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.

ONE LINE OF STORMS EXTENDED FROM NEAR MILWAUKEE...TO BOHNERS
LAKE...TO LAKE GENEVA. THIS LINE OF STORMS WAS MOVING EAST AT 40 MPH
AND WILL EXTEND FROM RACINE TO KENOSHA BY 400 PM.

ANOTHER LINE OF SCATTERED STORMS EXTENDED FROM NEAR FOND DU LAC...TO
BEAVER DAM...TO PINE BLUFF. THESE STORMS SHOULD REACH A DUNDEE...TO
WATERTOWN...TO LAKE RIPLEY LINE BY 400 PM.

GUSTY WINDS TO AROUND 45 MPH...HAIL UP TO ONE-HALF INCH IN
DIAMETER...BRIEF HEAVY RAINS...AND DANGEROUS LIGHTNING ARE LIKELY
WITH ANY OF THESE STORMS. PONDING OF WATER ON SOME CITY STREETS IS
POSSIBLE.

ANY OF THE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL.

BORGHOFF/LAMERS
UPDATED FOR CANCELLED COUNTIES
Local storm report, Jul 10, 3:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     FOND DU LAC             43.77N 88.45W
07/10/2007  M44 MPH          FOND DU LAC        WI   ASOS

            SUSTAINED WINDS OF 25 KNOTS...GUSTING TO 38 KNOTS.
            RECORDED ON THE FOND DU LAC ASOS.

&&

BB/AJL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:42 PM CDTSpecial Marine WarningMKX63 min
Jul 10, 3:39 PM CDTSpecial Marine WarningMKX2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.